# SDR AALA202305026388

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 50,889 hours, 25,368 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Servo
- Part number: 31075840
- Condition: Oscillates
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. DURING CLIMB A STRONG VIBRATION CAUSING THE AFT GALLEY TO SHAKE. STRONG ENOUGH TO MOVE SERVICE CARTS AROUND. COULD BE FELT ALL THE TO THE FLIGHT DECK. STARTED AT 2000 UP TO 27000 AND CONFIRMED DURING DECENT. A DIRTY MUSTY SMELL WAS NOTED SHORTLY AFTER THE VIBRATION STARTED AND CONTINUED THROUGHOUT THE REMAINDER OF THE FLIGHT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202304286388: MAINTENANCE ACCOMPLISHED SMOKE/ODOR/FUME TROUBLESHOOTING TASK CARD AND NO ODORS WERE NOTED. MAINTENANCE NOTED THAT DURING THE ELEVATOR FREE PLAY CHECKS THAT THE RIGHT-HAND ELEVATOR YELLOW HYDRAULIC SERVO CONTROL ACTUATOR 34CE2 WAS OSCILATING WHEN PITCHING NOSE UP AND DOWN CAUSING A SIGNIFICANT VIBRATION TO BE FELT. MAINTENANCE REPLACED THE SERVO CONTROL ACTUATOR PER AMM 27-34-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
